Simple view
Full metadata view
Authors
Statistics
On a certain property of hereditarily indecomposable Banach spaces
2000
journal article
article
Journal
Universitatis Iagellonicae Acta Mathematica
Author
Pelczar-Barwacz Anna
Volume
38
Pages
283-288
ISSN
0083-4386
eISSN
2084-3828
Access date
2019-07-29
Language
English
Journal language
English
Affiliation
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.affiliation | Wydział Matematyki i Informatyki : Instytut Matematyki | pl |
dc.contributor.author | Pelczar-Barwacz, Anna - 131327 | pl |
dc.date.accession | 2019-07-29 | pl |
dc.date.accessioned | 2019-07-30T07:03:49Z | |
dc.date.available | 2019-07-30T07:03:49Z | |
dc.date.issued | 2000 | pl |
dc.date.openaccess | 0 | |
dc.description.accesstime | w momencie opublikowania | |
dc.description.physical | 283-288 | pl |
dc.description.version | ostateczna wersja wydawcy | |
dc.description.volume | 38 | pl |
dc.identifier.eissn | 2084-3828 | pl |
dc.identifier.issn | 0083-4386 | pl |
dc.identifier.project | ROD UJ / O | pl |
dc.identifier.uri | https://ruj.uj.edu.pl/xmlui/handle/item/79949 | |
dc.identifier.weblink | http://www2.im.uj.edu.pl/actamath/PDF/38-283-288.pdf | pl |
dc.language | eng | pl |
dc.language.container | eng | pl |
dc.rights | Dodaję tylko opis bibliograficzny | * |
dc.rights.licence | Inna otwarta licencja | |
dc.rights.uri | * | |
dc.share.type | otwarte czasopismo | |
dc.subtype | Article | pl |
dc.title | On a certain property of hereditarily indecomposable Banach spaces | pl |
dc.title.journal | Universitatis Iagellonicae Acta Mathematica | pl |
dc.type | JournalArticle | pl |
dspace.entity.type | Publication |
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki dc.contributor.authorpl
Pelczar-Barwacz, Anna - 131327 dc.date.accessionpl
2019-07-29 dc.date.accessioned
2019-07-30T07:03:49Z dc.date.available
2019-07-30T07:03:49Z dc.date.issuedpl
2000 dc.date.openaccess
0 dc.description.accesstime
w momencie opublikowania dc.description.physicalpl
283-288 dc.description.version
ostateczna wersja wydawcy dc.description.volumepl
38 dc.identifier.eissnpl
2084-3828 dc.identifier.issnpl
0083-4386 dc.identifier.projectpl
ROD UJ / O dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/79949 dc.identifier.weblinkpl
http://www2.im.uj.edu.pl/actamath/PDF/38-283-288.pdf dc.languagepl
eng dc.language.containerpl
eng dc.rights*
Dodaję tylko opis bibliograficzny dc.rights.licence
Inna otwarta licencja dc.rights.uri*
dc.share.type
otwarte czasopismo dc.subtypepl
Article dc.titlepl
On a certain property of hereditarily indecomposable Banach spaces dc.title.journalpl
Universitatis Iagellonicae Acta Mathematica dc.typepl
JournalArticle dspace.entity.type
Publication Affiliations
No affiliation
Pelczar-Barwacz, Anna
* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.
Views
4
Views per month
Views per city
Dublin
2
Wroclaw
2